Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Beauty Bot

Veteran Member
  • Total Reviews

    0
  • Content Count

    1,428
  • Joined

  • Last visited

Community Reputation

0 Neutral

7 Followers

About Beauty Bot

  • Rank
    Accutane - miracle drug.
  • Birthday 05/01/1980

Profile Information

  • Gender
    Female
  • Location
    Canada
  • Interests
    Transformers, reptiles, cars....

Recent Profile Visitors

6,586 profile views
  1. This is much better. Low dose is great (little to no side effects) but if it is your first time 10mg/day might not be enough for hormonal acne which is what it sounds like you have. After a few months on 20-30mg/day, you might be able to go back to 10mg.
  2. Get off the pill asap! Yes, your skin will get worse after you stop it but as long as you are on the roaccutane you should be fine. You can still say you are taking the birth control, your bloodwork does not test for it, only tests to see if you are pregnant (which won't happen by what you said). I HATE hate hate that they force women to go on hormonal birth control when going on accutane, it's the worst thing they can do!
  3. Actually, it does (for some people anyway) While on accutane, pores, especially on your nose, can all but dissapear. Other pores shrink as well, due to not having much in them during treatment. Downside is, your pores go back to normal size once you are done :( And yes, after a few weeks in, all the sebum is pushed out of your pores before shrinking/closing.
  4. No, this is not irresponsible, he should have asked what kind of BC you were on (or if you were even sexually active) but doctors forcing women on hormonal birth control just to go on accutane is awful & not necessary. The birth control is far more dangerous than accutane so you are lucky you don’t have a doctor that scares you into thinking you need to be on hormonal BC at all.
  5. 1. Yes, if not better! 2. Lower dosage will work fine & you'll have less side effects. 3. I would stay on it for as long as you (and/or your doctor) are comfortable. Usually low dose is at least 6 months longer is better.
  6. LOL @ TamaDrummer, Max- & sverd, complete horse shit, all of you. LilSebatian, you are overreacting. There is nothing wrong with this drug & no need to worry. Why are you mad, that you might get dry lips & joint pain? Take a lower dose then. If your doctor prescribed it that easily then you probably needed it. The side effects are NOT that bad, the drug is NOT dangerous, and you will be FINE.
  7. Had painful cysts for a long time (mostly on my face). Two months of accutane & they were gone & never came back! Not sure how well low dose as your first course works on cysts, might want to look at 40mg/day & then when cysts are gone, change to low dose to take care of body acne.
  8. Considering your mood swings have nothing to do with accutane, why would you bother? Do you think that people not on accutane have mood swings & feel crappy after being alone indoors for a few days? Of course they do, it's normal. If you like, you can tell your doctor/parents you are feeling like a normal person your age.... although they might think THAT is odd (normal).
  9. Your welcome. My suggestion, don't take expired drugs. Who knows what else you took that actually caused your ED. Stop obsessing & get some help for you ED instead of just bitching about it. I have friends, young & old that have had problems on & off with sexual disfunction over the years (none of whom have been on accutane) but they don't have the easy scape goat of tane to stand on a soap box & yell about instead of actually doing something about it. ED isn't somethi
  10. If you are depressed & on the verge of suicide it is not because of accutane, seek professional help. I also have a problem with people posting their 'opinions' based on sketchy or NO science. They blame accutane for so many things & spend so much time & effort blaming with OCD tunnel vision that they can't see the truth & get the help they need. I will continue to post the TRUTH & argue anyone that posts unsubstantiated feelings as facts about accutane. And OP, seek prof
  11. DO NOT take birth control if you are a virgin & are not sexually active! There is no reason for it. Accutane doesn't cause mental issues but you know what does? Hormonal birth control. It can cause depression, blood clots & DEATH, along with a host of other horrible debilitating side effects. Go to your doctor/derm & ask about what topicals you can try!
  12. LOLZ, people will blame accutane for everything eh? Please refer to my avatar on what you all sound like. Sorry to reply to this old thread but this is laughable. Guys, sexual disfunction is really common (nowadays anyway) - stop blaming a drug that had nothing to do with it & research something that can actually FIX it. A lot of this stuff is in your head as well, as long as you are fixated on blame, you are taking away from trying to change your situation, and probably making it worse.
  13. LOLZ, people will blame accutane for everything eh? Please refer to my avatar on what you all sound like. Sorry to reply to this old thread but this is laughable. Guys, sexual disfunction is really common (nowadays anyway) - stop blaming a drug that had nothing to do with it & research something that can actually FIX it. A lot of this stuff is in your head as well, as long as you are fixated on blame, you are taking away from trying to change your situation, and probably making it worse.
  14. It does not matter as long as you are on something. Also, your blood tests do not show you are on birth control so you can be on whatever you want (or nothing, as abstinence is a form of birth control on iPledge).
  15. love that avatar I tried to steal it but when i saved it it didnt move :-(

    ×